# SDR P5CA9900039

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 400-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON RIGHT WING SKIN STA 400 TO 500 UPPER SURFACE.  REPAIRED PER SRM 51-10-01, 57-30-01 AND MM 51-04-07.
